Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

The surjectivity of the Borel mapping in the mixed setting for ultradifferentiable ramification spaces

Abstract: We consider r-ramification ultradifferentiable classes, introduced by J. Schmets and M. Valdivia in order to study the surjectivity of the Borel map, and later on also exploited by the authors in the ultraholomorphic context. We characterize quasianalyticity in such classes, extend the results of Schmets and Valdivia about the image of the Borel map in a mixed ultradifferentiable setting, and obtain a version of the Whitney extension theorem in this framework.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Monatshefte für Mathematik volume 191 (2020), pages 537-576

Editorial: Springer-Verlag

 Año de publicación: 2020

Nº de páginas: 40

Tipo de publicación: Artículo de Revista

 DOI: 10.1007/s00605-019-01345-y

ISSN: 0026-9255,1436-5081

Proyecto español: MTM2016-77642-C2-1-P

Url de la publicación: https://doi.org/10.1007/s00605-019-01345-y

Autores/as

SCHINDL, GERHARD